Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 721, NWS Norman, OK

September 21, 2009Cleveland County, Pottawatomie County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Sep 21, 2009, 5:00 PM CDT for Cleveland County, Pottawatomie County, Oklahoma. It was in force for 60 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 21, 2009, 5:00 PM CDT (22:00 UTC)
Expired
Sep 21, 2009, 6:00 PM CDT
In force
60 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Cleveland County, OK, Pottawatomie County, OK

The radar

The Norman radar (KTLX), 37 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 21, 5:04 PM CDTHAIL 0.758 E Lexington, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 21, 2:00 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 10.0 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2009-09-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2002 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2009-09-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2002 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
920 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KOUN 212200
SVROUN
OKC027-125-212300-
/O.NEW.KOUN.SV.W.0721.090921T2200Z-090921T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
500 PM CDT MON SEP 21 2009

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CLEVELAND COUNTY IN CENTRAL OKLAHOMA...
  SOUTHWESTERN POTTAWATOMIE COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 600 PM CDT

* AT 500 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
  THUNDERSTORM 9 MILES SOUTH OF ETOWAH...MOVING NORTHEAST AT 15 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 60 MPH...

* LOCATIONS IN THE WARNING INCLUDE ETOWAH...MACOMB...TRIBBEY AND
  TROUSDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.

&&

LAT...LON 3494 9714 3493 9718 3497 9731 3523 9711
      3513 9691
TIME...MOT...LOC 2200Z 218DEG 15KT 3502 9721

$$


CJS
2 follow-up statements
000 
WWUS54 KOUN 212222
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
522 PM CDT MON SEP 21 2009

OKC027-212232-
/O.CAN.KOUN.SV.W.0721.000000T0000Z-090921T2300Z/
CLEVELAND OK-
522 PM CDT MON SEP 21 2009

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
SOUTHEASTERN CLEVELAND COUNTY...

LAT...LON 3502 9706 3506 9715 3511 9714 3523 9711
      3513 9691
TIME...MOT...LOC 2222Z 230DEG 15KT 3510 9706

$$

OKC125-212300-
/O.CON.KOUN.SV.W.0721.000000T0000Z-090921T2300Z/
POTTAWATOMIE OK-
522 PM CDT MON SEP 21 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR WESTERN POTTAWATOMIE COUNTY...

AT 522 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM NEAR TRIBBEY...MOVING NORTHEAST AT 15 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 60 MPH...

* LOCATIONS IN THE WARNING INCLUDE MACOMB...TRIBBEY AND TROUSDALE.

LAT...LON 3502 9706 3506 9715 3511 9714 3523 9711
      3513 9691
TIME...MOT...LOC 2222Z 230DEG 15KT 3510 9706

$$


CJS
000 
WWUS54 KOUN 212238
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
538 PM CDT MON SEP 21 2009

OKC125-212300-
/O.CON.KOUN.SV.W.0721.000000T0000Z-090921T2300Z/
POTTAWATOMIE OK-
538 PM CDT MON SEP 21 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR WESTERN POTTAWATOMIE COUNTY...

AT 538 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 3 MILES NORTHWEST OF TRIBBEY...MOVING NORTHEAST AT 20
MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...

* LOCATIONS IN THE WARNING INCLUDE MACOMB...TRIBBEY AND TROUSDALE.

LAT...LON 3502 9706 3506 9715 3511 9714 3523 9711
      3513 9691
TIME...MOT...LOC 2238Z 234DEG 18KT 3516 9708

$$


CJS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 21, 3:06 PM CDT, 1 hour 54 minutes earlier.

Area forecast discussion, Sep 21, 3:06 PM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
306 PM CDT MON SEP 21 2009

.DISCUSSION...A SEASONABLY STRONG COLD FRONT WILL SIGNAL THE ARRIVAL
OF FALL...WITH COOL NORTHERLY WINDS KICKING IN TONIGHT AND TOMORROW.
THE WIND SHIFT WAS ALREADY THROUGH MUCH OF WESTERN AND NORTHERN
OKLAHOMA THIS AFTERNOON. THE FRONT WILL DRIVE MORE QUICKLY TO THE
SOUTH RATHER THAN EAST...AS ITS ASSOCIATED UPPER LEVEL LOW DIGS
STRONGLY SOUTHWARD THROUGH THE ROCKIES.

THIS SYSTEM WILL MEET A WARM AND MOIST AIR MASS OVER CENTRAL AND
SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. SEVERE STORMS WERE
ONGOING MONDAY AFTERNOON JUST TO OUR NORTHEAST...AND ADDITIONAL
STRONG STORMS WILL BUILD DOWN THE FRONT DURING THE EVENING. UPPER
LEVEL FORCING IS MINIMAL...BUT SUSTAINED LIFT IN THE LOW LEVEL
FRONTAL ZONE SHOULD COMBINE WITH THE WEAKLY CAPPED AND MODERATELY
UNSTABLE AIR MASS TO YIELD WIDESPREAD STORMS TONIGHT. STORM MOTIONS
TO THE EAST AND NORTHEAST SHOULD KEEP INDIVIDUAL CELLS NEARLY
SURFACE BASED...INCREASING THE COVERAGE OF SEVERE WEATHER. WIND
SHEAR AND THERMODYNAMIC PROFILES...HOWEVER...FAVOR MARGINALLY SEVERE
HAIL AND WIND...WITH MORE INTENSE AND ORGANIZED STORMS BEING FEWER
IN NUMBER. ONE CONCERN COULD BE INTENSE RAINFALL...AS BOTH THE NAM
AND GFS HAVE A STRONG QPF SIGNAL IN SOUTHEAST OKLAHOMA. GIVEN THE
SPEED OF MOVEMENT OF THE INDIVIDUAL STORMS AND THE FRONT...THOUGH...
IT WOULD TAKE QUITE A BIT OF TRAINING TO PRODUCE EXCESSIVE RAINFALL.

BACK BEHIND THE FRONT...MODELS INDICATE AN ORGANIZED ZONE OF MID
LEVEL FRONTOGENESIS ROTATING THROUGH OUR REGION FROM WEST TO EAST
BEGINNING THE SECOND HALF OF TONIGHT. THE ACTIVITY WILL BE
LIGHTER...WITH ONLY EMBEDDED THUNDER EXPECTED. GIVEN THE COVERAGE OF
BOTH FORCING AND QPF IN THE MODELS...THOUGH...WE INCREASED POPS
ABOVE MAV GUIDANCE FOR TONIGHT AND TOMORROW...AND LOWERED MAX
TEMPERATURES WHERE CLOUD COVER IS EXPECTED TO PERSIST. IN FACT...THE
COOLER NAM 2-METER TEMPERATURES LOOKED PREFERABLE TO THE MAV MOS FOR
HIGH TEMPS BOTH TUE AND WED.

IN THE EXTENDED...THE GFS AND ITS ENSEMBLE HAVE BEEN CONSISTENT IN
KICKING THE UPPER LOW OUT OF THE ROCKIES FROM THURSDAY INTO FRIDAY.
WE REMAIN SOMEWHAT IN THE MID LEVEL DRY SLOT...BUT WITH THE RECENT
WET WEATHER AND WET GROUND...SOME INSTABILITY IS LIKELY TO
DEVELOP...WITH SCATTERED DIURNAL THUNDERSTORMS. NO CHANGES TO THE
GRIDS BEYOND DAY 3.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  58  69  52  73 /  60  40  10   0
HOBART OK         56  67  52  74 /  60  40  10   0
WICHITA FALLS TX  61  69  54  77 /  60  40  10   0
GAGE OK           48  72  42  72 /  50  10  10  10
PONCA CITY OK     54  69  51  73 /  60  30  20   0
DURANT OK         66  73  59  74 /  90  50  20  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

32/22
BURKE
Hazardous weather outlook, Sep 21, 5:00 PM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
500 PM CDT MON SEP 21 2009

OKZ004>048-050>052-TXZ083>090-221000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
500 PM CDT MON SEP 21 2009

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA COVERS LOCATIONS SOUTH AND EAST OF A LINE
EXTENDING FROM CHANDLER TO NORMAN TO DUNCAN AND WICHITA
FALLS.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE LATE
THIS AFTERNOON INTO THE MID TO LATE EVENING HOURS.

IMPACTS...
SOME DAMAGE TO AUTOMOBILES AND TENDER VEGETATION FROM LARGE HAIL TO
THE SIZE OF GOLFBALLS.

DAMAGING WIND GUSTS TO 65 MPH.

ISOLATED TORNADOES.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS FROM THIS
AFTERNOON INTO EARLY TUESDAY MORNING.

DISCUSSION...
AN UPPER-LEVEL STORM SYSTEM MOVING SOUTH THROUGH THE CENTRAL ROCKIES
AND HIGH PLAINS WILL PUSH A COLD FRONT ACROSS SOUTHERN
AND EASTERN OKLAHOMA AND NORTH TEXAS THIS EVENING.  INCREASING
INSTABILITY AHEAD OF THE FRONT... COMBINED WITH MODEST VALUES OF
DEEP-LAYER WIND SHEAR... WILL LEAD TO THE DEVELOPMENT OF STRONG TO
SEVERE THUNDERSTORMS... ESPECIALLY NEAR THE COLD FRONT.

THE PRIMARY SEVERE WEATHER THREATS ARE EXPECTED TO BE STRONG WINDS
AND LARGE HAIL. HOWEVER... IF A SURFACE LOW PRESSURE CENTER FORMS
ALONG THE COLD FRONT... IT COULD LOCALLY INCREASE THE SURFACE WIND
SPEEDS. THESE STRONGER WINDS... COMBINED WITH THE DEVELOPMENT OF A
LOW-LEVEL JET... MAY RESULT IN A SMALL TORNADO THREAT THIS EVENING.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY SEP 22.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
THUNDERSTORMS LATE THIS EVENING AND OVERNIGHT MAY ALSO PRODUCE
HEAVY RAIN... LEADING TO LOCALIZED FLOODING PROBLEMS. THIS IS
EXPECTED TO BE MOST PRONOUNCED OVER THE SOUTHEAST PART OF OKLAHOMA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORM ACTIVITY MAY LINGER INTO TUESDAY. THE STORM SYSTEM
RESPONSIBLE FOR THE COLD FRONT IS EXPECTED TO REMAIN NEARLY
STATIONARY OVER THE PLAINS FOR THE REMAINDER OF THE WEEK... WITH A
CHANCE OF THUNDERSTORMS POSSIBLY ORGANIZING THURSDAY AND FRIDAY AS
THE UPPER STORM SYSTEM BEGINS TO MOVE EAST THROUGH THE CENTRAL
PLAINS.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
TUESDAY.

CJS/SIX

In the hours before

Special weather statement, Sep 21, 4:24 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
424 PM CDT MON SEP 21 2009

OKZ042-212200-
PONTOTOC OK-
424 PM CDT MON SEP 21 2009

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR PONTOTOC COUNTY.

A STRONG THUNDERSTORM WAS LOCATED OVER ADA AT 424 PM CDT...MOVING
NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF DIMES...
WIND GUSTS TO 50 MPH...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3467 9665 3478 9682 3489 9675 3486 9671
      3487 9669 3492 9670 3493 9666 3490 9663
      3492 9655 3488 9651 3492 9648 3491 9643
      3494 9640 3481 9640

BURKE
Local storm report, Sep 21, 4:25 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
425 PM CDT MON SEP 21 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             5 N HOLDENVILLE         35.16N 96.40W
09/21/2009  E1.00 INCH       HUGHES             OK   EMERGENCY MNGR

            THE HAIL WAS REPORTED ON HGWY 48.

&&

TY/AG
Local storm report, Sep 21, 4:31 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
431 PM CDT MON SEP 21 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             7 E DUNCAN              34.52N 97.85W
09/21/2009  E1.00 INCH       STEPHENS           OK   AMATEUR RADIO

            THE HAIL WAS REPORTED 7 MILES EAST OF DUNCAN ON HWY 7 AND
            1 MILE NORTH.

&&

TY/AG
Special weather statement, Sep 21, 4:37 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
437 PM CDT MON SEP 21 2009

OKZ029-212200-
CLEVELAND OK-
437 PM CDT MON SEP 21 2009

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR SOUTHERN CLEVELAND COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST OF LEXINGTON AT
437 PM CDT...MOVING NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 50 MPH...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3494 9721 3495 9724 3503 9734 3511 9715
      3504 9714 3498 9714

CJS
Special weather statement, Sep 21, 4:54 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
454 PM CDT MON SEP 21 2009

OKZ032-212215-
HUGHES OK-
454 PM CDT MON SEP 21 2009

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR HUGHES COUNTY.

STRONG THUNDERSTORMS WERE LOCATED OVER NORTHERN HUGHES COUNTY...
INCLUDING IN THE WETUMKA AREA... AT 452 PM CDT...MOVING NORTHEAST AT
30 MPH. SMALL HAIL... HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE
LIKELY. OTHER STRONG THUNDERSTORMS IN EAST CENTRAL SEMINOLE COUNTY
WILL MOVE INTO THE HOLDENVILLE AND YEAGER AREAS.

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3506 9649 3512 9648 3512 9644 3524 9644
      3530 9643 3529 9598 3517 9598

CJS
Special weather statement, Sep 21, 4:56 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
456 PM CDT MON SEP 21 2009

OKZ031-212215-
SEMINOLE OK-
456 PM CDT MON SEP 21 2009

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR SEMINOLE COUNTY.

A STRONG THUNDERSTORM WAS LOCATED OVER WEWOKA AT 456 PM CDT...MOVING
NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF DIMES...
WIND GUSTS TO 50 MPH...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3512 9646 3512 9649 3507 9649 3500 9656
      3516 9665 3520 9649 3519 9644 3514 9644

CJS

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 21, 3:25 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie35 min
Sep 21, 3:41 PM CDTSevere Thunderstorm WarningOUNMcClain, Pontotoc, Pottawatomie64 min
Sep 21, 3:52 PM CDTSevere Thunderstorm WarningOUNHughes, Seminole53 min
Sep 21, 4:09 PM CDTSevere Thunderstorm WarningOUNSeminole66 min
Sep 21, 5:18 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Stephens57 min
Sep 21, 5:48 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie57 min
Sep 21, 6:09 PM CDTSevere Thunderstorm WarningOUNSeminole66 min
Sep 21, 6:19 PM CDTAreal Flood AdvisoryOUNHughes, Seminole3 hr
Sep 21, 6:38 PM CDTSevere Thunderstorm WarningOUNLove67 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.